# SDR DHL9780111C

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551651
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING, GROUND SPOILER NR 1L DELAMINATED.  REMOVED SPOILER, REPAIRED AND REINSTALLED PER M/M 27-60-0.
